# SDR IPXA2016062905184

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,871 hours, 13,843 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 35124406402
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM LIGHT INOPERATIVE.  REPLACED LIGHT INDICATOR ASSY SWPM: 20-84-00, PN OFF-ON: 351-24406-402, SN OFF: NSN, SN ON: TAG 01465838. EFF REF IPC: 52-11-70-01, ITEM:170.
